# SDR ASAA11510421

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 9,949 hours, 3,006 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE ON TAXI OUT.  SWITCH DOES NOT HOLD IN "ARM" POSITION.  ALL INDICATIONS NORMAL.  A/T INFLIGHT FAULTS SHOWED 21 OCCURRANCES OF MAINT.  MESSAGE 22 31502 FOR ASM 2 ON LEG 4.  PERFORMED A/T BITE CURRENT STATUS TEST SEVERAL TIMES REF MM 22 31 00 ALL TESTS PASSED.  ALSO PERFORMED A/T SERVO MOTOR TEST MULTIPLE TIMES REF MM 22 31 00.  AFTER FAILING THE FIRST TEST FOR ASM 2 CYCLED AUTOTROTTLE DC1 C/B.  ALL SUBSEQUENT SERVO MOTOR TESTS PASSED.  OPS NORMAL.
